# SDR DALA2023062905207

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3355, CORROSION SEAT TRACK -YB1 LOCATED FR73 TO FR74 AT AFT GALLEY AREA (SSI 534159-01-2) CORRECTIVE ACTION: REPLACED NEW SEAT TRACK -YB1 LOC. FR 73 TO FR 74 AFT GALLEY AREA AS PER A330 SRM 51-42-11-801. (LP 2836897)
